MathSciNet Relay Station
MathSciNet bibliographic data
MR2078632 (2005g:42029) 42B20 (42B25 47G10)
Cruz-Uribe, D.; Martell, J. M.; Pérez, C. Extrapolation from $A\sb \infty$ weights and applications. J. Funct. Anal. 213 (2004), no. 2, 412–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement